It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


[QUOTE=1sunny1;3939927]Hi there, I am sorry you went thru so much with Lyrica, the drug certainly is not for everyone, we are all different and have different effects, but truly, Lyrica is a miracle drug for me, I have no side effects except weight gain and I am doing my best to keep it off, I walk briskly everyday 3 to 5 miles. I will deal with the weight gain as Lyrica has given me back somewhat of a normal life. Take care...

Sunny[/QUOTE]

Sunny: I am certainly glad that LYRICA has helped you with your disease, but really look at all of the blogs and search "LYRICA side effects", you will find a whole lot more negatives said about Lyrica than positives. The thing you might need to be thinking about now, is if you have to stop taking it. The most complaints I have found is that most people have a terrible time getting off of the drug (like me). In fact, I read one user's note that said he had to detox from MORPHINE and LYRICA was more difficult to detox than the very, very strong Narcotic. Just be aware. What I am hearing, is most doctors are putting their patients on Benzos (Valium, etc..) to help them get off Lyrica. Again, I am happy it works for you, but if you look through all of the forums and blogs about LYRICA, the majority are very negative. I certainly wasn't planning on losing all of my teeth and spending well over 20 thousand dollars to get them fixed. I still don't know how much my implant will cost, but I hear it is pretty expensive. Be well and I really am happy for you. Tonio





All times are GMT -7. The time now is 12:27 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!